# SDR MALA030179

- Difficulty date: February 24, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Contaminated
- Location: Main
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OF FLIGHT 3075, LANDING GEAR UNSAFE INDICATOR WOULD NOT EXTINGUISH AFTER A NORMAL TIME PERIOD AFTER T/O.  LIGHT REMAINED ON WITH HYDRAULIC PUMP RUNNING CONSTANTLY UNTIL GEAR WAS SELECTED BACK DOWN.  GEAR GOT 3 GREEN DOWN AND NORMAL LANDING ACCOMPLISHED.  AIR RETURN TO DTW.  MAINTENANCE CLEANED ICE AND SLUSH BUILD UP OFF ALL THREE GEAR LEGS.  ALL CHECKS GOOD AT THIS TIME.
